# SDR 00FDEA00247

- Difficulty date: April 13, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 16,541 hours, 7,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANHOLE DOUBLER CORROSION FR 38 & 39 AT STR 50 RT.  REPAIRED PER SRM 53-14-12 FIG 203, & 53-14-12 FIG 20.
